MAUDE Adverse Event Report: BRIVANT LIMITED 0.014" SHEPHERD ES GUIDEWIRE - STRAIGHT 300 CM - 4 GMS

BRIVANT LIMITED 0.014" SHEPHERD ES GUIDEWIRE - STRAIGHT 300 CM - 4 GMS
Model Number 901068-02
Medical Device Problem Codes Flaked (1246); Peeled/Delaminated (1454); Mechanical Jam (2983)
Health Effect - Clinical Code Appropriate Clinical Signs, Symptoms and Conditions Term/Code Not Available (4581)
Date of Event 08/25/2022
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Complaint investigation underway and will be attached to this report.
 
Event or Problem Description
The physician introduced a shepherd guide wire and jade balloon to angioplasty a segment of the anterior tibial artery (at).After deflation, the physician attempted to walk the balloon distally to treat the next diseased segment but resistance was experienced and the balloon would not cross.The physician attempted to push and pull the guide wire, however, resistance was felt when the guide wire was pulled back.Under fluoroscopy, the physician removed the guide wire and balloon together.The polymer coating of the guide wire was observed to be stripped and bunched, which prevented the balloon to be pushed distally.The physician used a non-csi guide wire to deliver the balloon catheter distally and finish the angioplasty.
 
Event or Problem Description
 
Additional Manufacturer Narrative
Complaint investigation underway and will be attached to this report.

Brand Name
0.014" SHEPHERD ES GUIDEWIRE - STRAIGHT 300 CM - 4 GMS
Common Device Name
0.014" SHEPHERD ES GUIDEWIRE - STRAIGHT 300 CM - 4 GMS
Manufacturer (Section D)
BRIVANT LIMITED
parkmore west business park
galway, H91CK 22
EI  H91CK22
Manufacturer (Section G)
BRIVANT LIMITED
parkmore west business park
galway, H91CK 22
EI   H91CK22
Manufacturer Contact
krishna priya kodumadu venkittaraman
parkmore west business park
galway, H91CK-22
EI   H91CK22
MDR Report Key15455206
Report Number3006010712-2022-00040
Device Sequence Number6842602
Product Code DQX
UDI-Device Identifier10850026568544
UDI-Public10850026568544
Combination Product (Y/N)N
Initial Reporter StateMN
Initial Reporter CountryUS
PMA/510(K) Number
K120137
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Distributor
Initial Reporter Occupation Administrator/Supervisor
Remedial Action Other
Type of Report Initial,Followup
Report Date (Section B) 10/26/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date03/31/2025
Device Model Number901068-02
Device Catalogue Number7-10096-02
Device Lot Number7211880
Was Device Available for Evaluation? No
Type of Report(Section G)Follow-Up
Initial Date Received by Manufacturer 08/30/2022
Supplement Date Received by Manufacturer08/30/2022
Initial Report FDA Received Date09/20/2022
Supplement Report FDA Received Date10/27/2022
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured05/11/2022
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient Age87 YR
Patient SexMale
Patient Weight73 KG
Patient RaceWhite